MAUDE Adverse Event Report: RADIOMETER MEDICAL APS AQURE

RADIOMETER MEDICAL APS AQURE
Model Number 933-599
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference: (b)(4).According to the complaint, the customer is having issues reprocessing results, as an error happens after adt look up with aqure.The look up has been successful as the look up box is below the error box.This happens when the user pressed "ok".[after clicking on initial 'ok', it returns, 'save error': 'the server did not save the sample.Check your network connection or try again later.'] the result then stays as pending but cannot be reprocessed [after reprocessing, patient demographics was updated but result is in "approval status: pending", but the patient demographics are populated].No reports of death or serious injury.
 
Additional Manufacturer Narrative
Date of incident is estimated based on awareness date.
 
Additional Manufacturer Narrative
Radiometer investigations have concluded the root cause to be software design error.

Brand Name
AQURE
Common Device Name
AQURE
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22768940
Report Number3002807968-2025-00106
Device Sequence Number15733413
Product Code OUG
UDI-Device Identifier05700699335999
UDI-Public(01)05700699335999
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number933-599
Device Catalogue Number933-599
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown